# SDR YENA201806280931

- Difficulty date: June 28, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 34,013 hours, 21,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, WAS FOUND WITH A CRACK IN THE LT WING LOWER FWD SKIN PANEL P/N 190-33061-009 AT RIB 9 AND STR 19/STR 20 AREA. THE CRACK MEASURES 2.725 INCH. THIS CRACK RESULTED IN FUEL LEAK IN THIS AREA. SEE REF/2/ ETD FOR MORE DETAILS. REFER TO EC E18-516-01. WINGS / LT WING / MAIN BOX LOWER SKIN / RIB 9 & 10 / CRACK DAMAGE / TEMPORARY REPAIR; THIS EC HAS BEEN APPROVED PER THE REF/6/ ANAC FORM AND THE REF/7/ SB-AD DEVIATIONS HAVE BEEN APPROVED VIA THE REF/8/ AMOC LETTER. THIS IS CLASSIFIED AS A MAJOR PERMANENT REPAIR. REPORTED THAT AFTER THE INSTALLATION OF THE PYLON AFT FARING AN INTERFERENCE CONDITION WAS FOUND BETWEEN THE SEAL SUPPORT PYLON CHANNEL 1 AND THE PROTRUDING HEADS OF FASTENERS COMMON TO THE REPAIR DOUBLERS OF THE REF /1/ EA (REV 0) AND REF /2/ ETD. THIS WAS REPORTED TO WHO PROVIDED THE REF /10 ETD WHICH PROVIDES ADDITIONAL INSTRUCTIONS IN PARAGRAPH N. TO TRIM /REWORK THE EDGES OF THE LATERAL AND AFT FAIRINGS (SEE FIGURE 32-28 OF THE REF /10/ ETD).  THESE ADDITIONAL INSTRUCTIONS ARE ADDED IN PART 18 OF THE REF /9/ EA.  ALL OTHER PARTS, 1-17, HAVE NO CHANGES REQUIRED BASED ON THE ISSUANCE OF THE REF /10 ETD.  THIS EC IS REVISED TO INCLUDE THE ADDITIONAL INSTRUCTIONS TO REWORK THE FAIRINGS AND COMPLIES WITH THE REF /10/ ETD WITHOUT DEVIATION. THIS EC HAS BEEN APPROVED PER THE REF/11/ ANAC FORM AND THE REF/7/ SB-AD DEVIATIONS HAVE BEEN APPROVED VIA THE REF/8/ AMOC LETTER. THIS IS CLASSIFIED AS A MAJOR PERMANENT REPAIR.
